# SDR AALA960585

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN BUTT JOINT AFT SIDE FRAME 680, STRINGER 28L TO 28R.  REMOVED CORROSION PER SRM CHAP 51-10-6.  INSTALLED DOUBLER IAW SRM 53-30-3 P14D.  DOUBLER MANUFACTURED FROM .07 INCH 2024-T3.  (M)
